A 21-year-old male asked:
I have been bleeding for a about three weeks in a row after taking the morning after pill twice in a row, i am bleeding through my vagina and it does not hurt, why is this?
1 doctor answer • 1 doctor weighed in
Psychiatry 27 years experience
Bleeding: It sounds like you are relying excessively on emergency contraceptives for birth control. The Emergency Contraceptive is likely the cause for your bleeding. However since you have been bleeding for three weeks, I would still discuss with your GYN.
Created for people with ongoing healthcare needs but benefits everyone.
68 viewsAnswered >2 years ago
Last updated Jun 17, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.